# SDR SIMA20190712001

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 35,167 hours, 29,740 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Not Reported
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU WAS STARTED ON THE GND BOTH PFDS WENT BLACK AND 115 VAC BUS OFF MESSAGE WAS DISPLAYED FOLLOWED BY A BURING SMELL "TRANSFERRED TO NRWC 942-ORD-04043". C/A-REMOVED AND REPLACED WIRE W126-0003-00 AND W126-0004-00 IAW AMM 24-65-00 AND SWPM 20-21-00. REMOVED AND REPLACED INTERCONNECTION BAR W1007 IAW AMM 24-60--01 AND SWPM 20-21-00. PERFORMED OPS TEST DC ELECTRICAL LOAD DISTRIBUTION SYSTEM IAW AMM 24-60-00, OPS TEST GOOD NO DEFECTS NOTED.
